# SDR SWAA013423

- Difficulty date: December 28, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 47,092 hours, 41,787 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 6546804
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 3 EA FLOORBEAMUPPER CHORDS CORRODED, BS 312, LBL 11 TO RBL 19, BS 328, LBL 11, AND BS 294, LBL 11 TO RBL 22.  REMOVED AND REPLACED UPPER CHORD SECTIONS PER  SRM.
